On Global Attractivity of a Class of Nonautonomous Difference Equations
Wanping Liu,
Xiaofan Yang and
Jianqiu Cao
Discrete Dynamics in Nature and Society, 2010, vol. 2010, 1-13
Abstract:
We mainly investigate the global behavior to the family of higher-order nonautonomous recursive equations given by 𠑦 ð ‘› = ( ð ‘ + ð ‘Ÿ 𠑦 ð ‘› − ð ‘ ) / ( ð ‘ž + 𠜙 ð ‘› ( 𠑦 ð ‘› − 1 , 𠑦 ð ‘› − 2 , … , 𠑦 ð ‘› − ð ‘š ) + 𠑦 ð ‘› − ð ‘ ) , ð ‘› ∈ â„• 0 , with ð ‘ â‰¥ 0 , ð ‘Ÿ , ð ‘ž > 0 , ð ‘ , ð ‘š ∈ â„• and positive initial values, and present some sufficient conditions for the parameters and maps 𠜙 ð ‘› ∶ ( â„ + ) ð ‘š → â„ + , ð ‘› ∈ â„• 0 , under which every positive solution to the equation converges to zero or a unique positive equilibrium. Our main result in the paper extends some related results from the work of Gibbons et al. (2000), IriÄ anin (2007), and Stević (vol. 33, no. 12, pages 1767–1774, 2002; vol. 6, no. 3, pages 405–414, 2002; vol. 9, no. 4, pages 583–593, 2005). Besides, several examples and open problems are presented in the end.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2010/364083.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2010/364083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:364083
DOI: 10.1155/2010/364083
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().